# SDR 2013F00110

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N221WR
- Make and model: Gulstm G1159A
- Aircraft serial: 381
- Aircraft time: 7,905 hours, 4,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20392541
- Part serial: 97372
- Condition: Failed
- Location: Zone 100
- Part time: 9,160 hours, 7,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL320, ACFT EXPERIENCE SMOKE IN THE CABIN.  ACFT RETURNED TO DEPARTURE.  INITIAL INVESTIGATION REVEALED TO A FAULTED COOLING TURBINE UNIT.  FURTHER THE CONDENSER DRAIN LINE FROM THE TURBINE UNIT IS CRACKED FROM A PREVIOUS REPAIR MADE.
